# SDR VNAA202504020010

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 601R31710721
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON YOKE ASSEMBLY OF THE SWIVEL PULLEY OF THE POWER-ASSIST CABLE ON THE INNER SIDE OF THE PASSENGER DOOR.  WEAR ON YOKE ASSEMBLY OF THE SWIVEL PULLEY OF THE POWER-ASSIST CABLE ON THE INNER SIDE OF THE PASSENGER DOOR WAS REPAIRED PER REO 690-52-11-1019 REV. - -.
